MAUDE Adverse Event Report: CARDINAL HEALTH P400 PREM U/M 16FR SL TMP CSD; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE

CARDINAL HEALTH P400 PREM U/M 16FR SL TMP CSD; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Model Number P4P16XTSD
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Urinary Retention (2119)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that they had functional challenges of urine retention with this product.One example was where this item was removed and 1,400 cc drained immediately upon placing a different brand catheter.Several attempts to gather information from the customer were made.To date, no response has been received.If additional pertinent information becomes available, the report will be updated.
 
Additional Manufacturer Narrative
The device history record (dhr) review could not be performed because the lot number was not available.A sample evaluation could not be performed because no sample nor photo was provided.The reported condition could not be confirmed.A root cause could not be determined.The manufacturing process was reviewed.The current process and controls were found to be followed correctly, including subassemblies, finished product assembly, packaging, and product inspections.No abnormal conditions were found that could trigger the reported condition.Current controls include a 100% visual inspection by production personnel according to the standard work instruction.In addition, there is a quality control sampling inspection to ensure that the product is free from damaged components, kinked tubing, inappropriate assembly, and contamination.A functional inspection is carried out for determining the emptying time of the meter to the bag and to ensure no leaks are detected.The manufacturing site will continue to monitor customer complaints and feedback notifications for adverse trends that require immediate attention.This complaint will be used for tracking and trending purposes.

Brand Name
P400 PREM U/M 16FR SL TMP CSD
Common Device Name
DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14645069
Report Number9612030-2022-03274
Device Sequence Number11972209
Product Code FFG
UDI-Device Identifier10884521066984
UDI-Public10884521066984
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP4P16XTSD
Device Catalogue NumberP4P16XTSD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/16/2022
Supplement Date Received by Manufacturer05/16/2022
Initial Report FDA Received Date06/09/2022
Supplement Report FDA Received Date07/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown